| Model Number |
MAJ-2110 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the connecting tube of the subject device cannot be connected to the channel connector.The issue occurred during an unspecified procedure.There were no reports of patient or user harm associated with this event.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The customer's allegation was confirmed.Based on the results of the investigation, it is likely that the following led to the malfunction: external stress was applied to lock lever of the connecting tube, applied force in the incorrect direction, which broke the lever.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.